# SDR ASAA2013101996214

- Difficulty date: October 19, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 48,359 hours, 27,184 cycles
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Exhaust Gate
- Part number: 65C2631188
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD EXHAUST GATE WORN.  ACFT GROUNDED. REMOVED DAMAGE AND FOUND OUT OF LIMITS IAW SRM 57-53-01-1A-A.  R & R RT WING INBD EXHAUST GATE PANEL ASSY IAW AMM 27-51-05.
